# SDR QXEA2016121900800

- Difficulty date: December 7, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 17,305 hours, 18,464 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Diaphragm
- Part number: 85414131101
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAPHRAGM PN 85414131-101 AT RIB STA XN197.81 HAS CRACK IN OUTBD FLANGE. REMOVED OB DIAPHRAGM PN:85414117 FOM TO ACCESS REMOVAL REF SRM 51-42-005 AND 51-40-15. INSTALLED OB DIAPHRAGM PN:85414117 REF SRM 51-42-05-02-01 AND 51-40-15-02-01. REMOVED DIAPHRAGM PN:85414131-101 AT RIB STA XN 197.81 REF SRM 51-40-15 AND 51-42-05. INSTALLED DIAPHRAGM PN:85414131-101 REF SRM 51-42-05-02-01 AND 51-40-15-02-01. INSTALLED SOLID RIVETS ON NEW DIAPHRAGM PN:85414131-101 AT STA XN 197.81 AND OB DIAPHRAGM PN:855414117 REF SRM 51-42-05. INSTALLED ON NEW DIAPHRAGM PN:85414131-101 AND PN:855414117 REF SRM 51-42-05-02-01 AND 51-40-15-02-01. RESTORE FINISH ACCOMPLISHED ON TC 6-54-441 LT ITEM 12.
